Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

verve

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About verve

  • Rank
    New Member
  1. I'll join you. I made it three days once, face looked 80-90% better... It's a strange phenomenon, knowing I will look so much better, yet I continue to mess with it. A psycologist would have a field day with this thread!
  2. Not sure if it's mild or moderate, oily or dry? The severity flucuates alot, pictures show about the average. Area under my eyes get it the worst, seems to never clear up there. I don't help the situation, however, i pick at it too much. 24 y.o., tried Accutane three times, acne always returned within a few months of stopping reatment. Have tried many pills and topical treatments. Nothing really works, infact I've only seen results while on accutane. I know there are worse things, but i'm si
  3. i wonder what effect swimming in the ocean would have? Similar to this? I was down in Miami for two weeks and was surfing daily. My skin seemed much better... too bad I live in TO, Canada now.
  4. My doctor said 1 year between courses was required. The acne slowly built back up to exactly like it was before Accutane. Did not take with a fat source, and the doctor perscribed different topical creams and such afterwards. Vitamin A Acid was one of them. Nothing seemed to do much. Even tried Minocyclin after the 3rd course. Maybe it's time for a new dermatologist, just to get a second opinion. Cheers for the help.
  5. and everytime I'm actually on the drug, everything clears up to a 'very good' level, however, the acne always returns 2-3months after my perscription runs out. Dermatologist keeps putting me back on it, and probably will for a 4th time. I usually wait ~a year between doses. My question is, why does it always return? Is this common? I really didn't have any side effect, just the usuall dryness. Any recomendations/advice/comments? What's the next step?
×